# SDR USAA920080654

- Difficulty date: February 26, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING REAR SPAR UPPER CHORD CRACKED, RSS 222.5.  REPAIRED LEFT WING REAR SPAR UPPER CHORD CRACKED, RSS 222.5 IAW USAIRWAYS EA 100282.
